View : 102 Download: 13

Higher-dimensional black-hole solution with dilaton field

Title
Higher-dimensional black-hole solution with dilaton field
Authors
Kim S.-W.Cho B.H.
Ewha Authors
김성원
SCOPUS Author ID
김성원scopus
Issue Date
1989
Journal Title
Physical Review D
ISSN
0556-2821JCR Link
Citation
vol. 40, no. 12, pp. 4028 - 4032
Indexed
SCOPUS scopus
Abstract
Using dimensional reduction by isometry from a higher-dimensional Einstein theory, the higher-dimensional black-hole solutions are considered. We obtain the spherically symmetric black-hole solutions in (4+n)-dimensional spacetime with the dilaton field. It is shown that the contribution of the dilaton field affects the gravitational coupling. © 1989 The American Physical Society.
DOI
10.1103/PhysRevD.40.4028
Appears in Collections:
사범대학 > 과학교육과 > Journal papers
Files in This Item:
Higher-dimensional black-hole solution with dilaton field.pdf(290.73 kB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE